Mathematische Zeitschrift

, Volume 227, Issue 4, pp 583–605

Axioms for bundle transfers and traces

Authors

  • James C. Becker
    • Department of Mathematics, Purdue University, West Lafayette, IN 47907, USA
  • Reinhard E. Schultz
    • Department of Mathematics, Purdue University, West Lafayette, IN 47907, USA

DOI: 10.1007/PL00004392

Cite this article as:
Becker, J. & Schultz, R. Math Z (1998) 227: 583. doi:10.1007/PL00004392

Copyright information

© Springer-Verlag Berlin Heidelberg 1998